# SDR DXTA2024051511779

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 5,696 hours, 4,442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Alignment
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: CAN NOT CLOSE MAIN ENTRY DOOR. THE DOOR APPEARS SAGGED DOWN OR OUT OF ALIGNMENT. PINS ARE RETRACTED AND THERE IS NOTHING VISIBLY OBSTRUCTING THE DOOR YET DOOR WILL NOT ALIGN AND CLOSE.
